Tsukuba Journal of Mathematics

Certain nonlinear differential polynomial sharing a nonzero polynomial IM

Abhijit Banerjee and Sujoy Majumder

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the uniqueness of meromorphic functions when certain nonlinear differential polynomial sharing a nonzero polynomial having common poles and thus radically improve and extend some recent results due to of Wang-Lu-Chen [17], Sahoo [16] and Liu and Yang [14].

Article information

Source
Tsukuba J. Math., Volume 39, Number 2 (2016), 221-250.

Dates
First available in Project Euclid: 21 April 2016

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1461270058

Digital Object Identifier
doi:10.21099/tkbjm/1461270058

Mathematical Reviews number (MathSciNet)
MR3490486

Zentralblatt MATH identifier
1348.30016

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory

Keywords
Uniqueness Meromorphic function Non-linear differential polynomials

Citation

Banerjee, Abhijit; Majumder, Sujoy. Certain nonlinear differential polynomial sharing a nonzero polynomial IM. Tsukuba J. Math. 39 (2016), no. 2, 221--250. doi:10.21099/tkbjm/1461270058. https://projecteuclid.org/euclid.tkbjm/1461270058


Export citation